Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Bulbo cavernosus muscle does not engorge. Quickly losing erection and cannot ejaculate. On testosterone therapy. Suggest the cure?

User rating for this question
Very Good
Answered by
Practicing since : 1967
Answered : 2341 Questions
I have some erection difficulties. I can get hard enough to masturbate, but not hard enough for intercourse. I've noticed that my bulbo-cavernosus muscle does not engorge when stimulated and, though I am hard enough to enter, I quickly lose my erection and cannot ejaculate inside. Otherwise, my health is generally good, with no circulatory issues. I have begun testosterone therapy and have been taking 60 mg in a transdermal formulation for thirty days. I recently had a blood test to measure my free testosterone and cholesterol but I don't have the results yet. I no longer take Atorvastatin because I thought it was dulling my memory.
Posted Tue, 5 Nov 2013 in Men's Health
Answered by Dr. Venkata Subrahmanaym Mukkavilli 2 hours later
Brief Answer:
testerone does not improve erectile dysfunction.

Detailed Answer:
Thank you for asking question on health care magic
i understand your problem which is common with many people who are used to masturbation
you need testesterone if you have very low levels of testesterone due to hypogonadism
but it will not improve erectile dysfunction
as you are 65 years old it is natural that you sexual capacity will decrease
you have to develop self confidence and avoid masturbation as far as possible
better dicuss you problem with your partner and consult a psychiatrist
you will develop confidence with psychotherapy and matters will improve
wishing you a happy married life soon
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor